Xanax and Klonopin are both Benzos, so although my experience is slightly different, it really isn't at all. As long as this has been prescribed by a doctor, you should be ok. If this is not the case, then it could potentially be life threatening as the benzo amplifies the depressant effect of the opioid, or hydrocodone. This is one of the top reasons for people dying from prescription drugs, this exact combo. Now, if your doc knows you, knows if you've been on opioids recently or not, he'll know the exact dosage to prescribe. It really has everything to do with your tolerance. High tolerance = more medication, low tolerance = less medication, and even when you have a high tolerance, it is very common for doctors to start out with a low dosage, and go up from there to be on the safe side.
Sorry for being a bit rambly, but assuming that this has been prescribed by a doctor who is aware of the two, you really should be all good. I hope that this is of some help,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 2 answers
Posted 29 Dec 2009 • 1 answer
Posted 7 May 2011 • 3 answers
Posted 1 May 2012 • 6 answers
Posted 6 Mar 2015 • 3 answers